# SDR CA060129002

- Difficulty date: January 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Part number: 50099820
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE LOST POWER AND WAS SHUTDOWN INFLIGHT.  SUBSEQUENT INVESTIGATION DETERMINED THE HYDROMECHANICAL FUEL CONTROL TO BE FAULTY.  FUEL CONTROL AND FUEL PUMP WERE REPLACED. (TC NR 20060129002)
